# SDR DALA2016020101435

- Difficulty date: January 27, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA473252-14, REV ORIG FUSELAGE SKIN DENTS AT BS 600 & 640 BETWEEN S-16L & S-18L TIME-LIMITED.  ERA INI CYC ACTL/2106 CONVERTED TO SCEPTER ON 08OCT13 09:32 UTC ERA ISSUE DATE 10MAR09 WAS AFTER LAST DEFERED DATE 27JUL89 USED LAST DEFERED DATE AS THE LOG REPORTED BY DATE.  NDT C/W LOG 1127726 FUSELAGE SKIN DENTS AT BS 600-640 LT SIDE IAW  NDTM PT 6, CH 53-00-06.  NO DEFECTS FOUND AT TIME OF INSPECTION. ASSET NR 8232 CLLJR 829567 25JAN16, QC110 IAW ER/A 473252-14, SEC 1.
